# SDR GTIA2019020413127

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 16,303 hours, 7,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & L2 DOOR ASSIST ACCUMULATORS LOW. -SERVICED L1 & L2 DOOR ASSIST ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00.
